# SDR HEEA065633

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Part number: 289053499
- Condition: Worn
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL WORN.   SCRAPPED LOCALLY.
